The symptoms of Fibromyalgia are so vast, sometimes changing from day to day, and include such varying maladies such as the staples of widespread pain and tenderness but also including depression, difficulty sleeping, fatigue, back pain, Costochondritis chest pain, Stomach and digestive issues etc etc etc that they can not only interfere with a person’s life , they can make you ignore other symptoms of illnesses as you just assume its part of what you have….
So – That’s whats happened to me recently – I’ve put headaches and stomach pain down to rotten luck and extra fibro issues.. Luckily I saw a different doctor for my recent check-up who wouldn’t take “fine” for an answer when I was asked if I was OK.
Turns out after scans and blood tests- I have other issues going on and am now the proud owner of medications number 11 & 12 (Tablets 22 & 23 a day).
Whilst Im glad these should help – Im also abso-bloody-lutely sick to death of tablets… Anybody who takes lots will tell you, the feeling of swallowing so many is gut-wrenching.. Its so horrible, some days I don’t do it (OK stop shouting at me – I KNOW!!!!!, Its stupid, BUT I feel so sick most mornings from the “breakfast” of 14 tablets it puts my whole day off) .
So anyhoo- these are lifelong additions – GREAT isnt it…
The thing is, any “expert” on Fibro will tell you that it varies so much from from patient to patient that finding an effective treatment can be challenging and the most effective overall strategy includes both medications, counselling and stress relief.
Any non-expert (Fibro-sufferer) will tell you, The medication is laborious and makes you feel sick and “stress-relief” is a fiction as Fibro creates stress….. As for counselling – This lady has NEVER blabbed shit to anyone and isnt about to start now LOL
Whats even worse than all of the above is blowing up 3 stone in 2 years from the meds and lack of movement due to joint pain! Looking in the mirror and not recognising that bloated face is a million times worse than the physical pain…
Well it is for me anyhow..